# SDR R61A2024022300085

- Difficulty date: January 28, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 45,979 hours, 28,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7475T761071
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF 111 FLOOR STRUCTURE, FOUND CORROSION ON INBD. SEAT TRACK AT FR 84. RH SEAT TRACK HAS BEEN REPAIRED IAW SRM 53-23-10 REPAIR 4
